I started Cimzia back at the end of March so I am nearing the mark of how well it will work for me. I was curious if anyone else experienced an increase in stiffness and pain the day after a shot. I have noticed this the last couple times and I haven't felt this pain in a while. I wasn't sure if it was a side effect or not. I am super limited on medications I can take due to nursing my daughter that is why I started Cimzia to see if I could get any relief until I am done… read more
Hi...never heard of this shot. I will educate myself though. Here is a website I use daily: www.mayiclinic.org...it will give you all side affects.
After my Cimzia shots, some times I am wiped out. Just go with the flow..They are well worth it.
Thank you for your answers. I don't believe it is a side effect. I have looked at all of them. Plus the pain has almost been going for a week now. I do get really tired the day after my shots but I have never had it make my pain worse and now I'm going on almost a week of pain worse then before I did my shot.
We never share your personal information with anyone.